| Catalog Number |
02.12.0314FR |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11-jun-2024 lot 2244436: (b)(4) items manufactured and released on 30-jan-2023.Expiration date: 2028-01-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 11 months after primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the liner (14mm) with a thicker one (17mm) and the surgery was completed successfully.